A class of multivariate chi-square distributions with applications to comparison with a control

Dasgupta, Nairanjana, Spurrier, John D. . Communications in Statistics: Theory and Methods 1997. 26 :1559-1573

Locate this article in:

Bibtex

@article{CIS-139610,
  Author = {Dasgupta, Nairanjana and Spurrier, John D.},
  Title = {A class of multivariate chi-square distributions with applications to comparison with a control},
  Journal = {Communications in Statistics: Theory and Methods},
  Volume = {26},
  Year = {1997},
  Pages = {1559--1573},
  Keywords = {Multiple comparisons, Hotelling $T^2$}
}

Similar articles